Weight Loss After Starting Pristiq

3 Replies Updated



Conversation Starter

DAVE Says:


I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL WITH YOUR DEPRESSION



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Z Says:

I was on Lexapro for 7 years and have suffered tremendous weight gain. Since switching to Pristiq the first week of August, my appetite has been under control and I'm eating much more sensibly.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
effectsor Says:

Effexor - the last version of pristiq make me loose weight!

REPLYSHAREREPORT
Was this helpful?     0     0  
3
kevinwashington Says:

Yes, Depression is also a very big reason which affects weight loss and gain.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

LOSING WEIGHT AFTER PRISTIQ
How long has it taken 4 anyone 2 lose the weight after going off of the pristiq?It has been over 1 mth since I have quit... 1 reply
How Long To Lose Weight After Pristiq
how long to lose weight after withdrawing from pristiq. I cut sugar and trying to eat less. ## Sugar alone usually isn&#... 1 reply
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
pristiq weight loss
Can u loose weight on prisiq ## Hello, Eve! How are you? It isn't a weight loss medication, but yes, it has caused w... 1 reply
pristiq and weight loss
I have recently started taking pristiq (one week ago) 50 mgs a day and am very concerned that I may gain weight through ... 1 reply
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
Dizziness After Weight Loss With Vyvanse
I have been on Vyvanse for 6 weeks. I started at 30 mg for 2 days, then went up to 60 until I saw my doctor about 2 1/2 ... 2 replies
Help with weight loss after taking oleanz 2.5 mg for 4 months
Hello...After taking oleanz 2.5 mg for 4 months i have put on weight. Now it's difficult to reduce. Can u please hel... 1 reply
redotex + no weight loss after 3 days
I started taking Redotex 2 days ago (today is the third day) Side effects so far are dry mouth and after I first take th... 4 replies
Starting Pristiq - what are the side effects?
I have been prescribed 50mg of pristiq for severe anxiety. Often I've seen a common side effect on the libido. Can s... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 8 June 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA